So, I've got what I'm relatively certain is a raging yeast infection caused by the antibiotics in the BV treatment I finished taking about six days ago. I took a Diflucan pill about six days ago and it didn't seem to do anything to the ichiness and mild clumpy discharge. Since then, I went back to the doctor to confirm I didn't have any STDs or lingering BV (I didn't) and they put me on a regimen of 2 150mg doses of diflucan every 3 days for 3 treatments. I also am taking OTC monistat 7 day (tonight will be my 4th treatment).
And... the symptoms really haven't gotten better. I took two diflucan yesterday and I've been taking the monistat. I even have eaten two giant tubs of pro-biotic yogurt and am taking pro-biotic supplements that the doctor recommended.
I'm kinda freaking out because this won't go away...do I just need to give it more time? Have any of you had yeast infections that took forever took forever to clear up? Is this a sign that it could be a serious yeast infection and I need to take stronger medicine or something?